MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAB
Medical Device Problem Codes Failure to Cycle (1142); Device Difficult to Program or Calibrate (1496); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer's blood glucose value was 377 mg/dl.The customer reported that the keypad was responding.Customer reported they were not able to clear the alarm.Customer stated they were not able to rewind the pump.Customer was advised the insulin pump will need to be replaced.Advised to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.Device received with reservoir tube lip completely broken off noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform test to confirm compromised force sensor system alarm due to reservoir tube lip completely broken off.No frozen screen anomaly noted.Device passed self test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8360881
Report Number3004209178-2019-58637
Device Sequence Number16625281
Product Code OYC
UDI-Device Identifier00643169151277
UDI-Public(01)00643169151277
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAB
Device Catalogue NumberMMT-523LNAB
Device Lot NumberA2523LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 02/17/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight179